Applied Mathematics & Information Sciences
New Uniqueness Results for Fractional Differential Equations with a Caputo and Khalil Derivatives
This paper in concerned with studying fractional differential problems involving two different derivatives. The first problem which involves the derivatives of Caputo is studied in its exisence and uniqueness of solutions. Then, an example is discussed to show the applicability of the result. In the second part, we use Khalil derivatives and the tanh numerical method to discuss traveling waves phenomena for a generalised partial differential equation. Some applications on beam equations are studied.
Digital Object Identifier (DOI)
RAKAH, Mahdi; DAHMANI, Zoubir; and SENOUCI, Abdelkader
"New Uniqueness Results for Fractional Differential Equations with a Caputo and Khalil Derivatives,"
Applied Mathematics & Information Sciences: Vol. 16:
5, Article 11.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol16/iss5/11